Q:

Can you die from a Klonopin overdose?

A:

According to the National Alliance on Mental Illness, or NAMI, a person can die from an overdose of Klonopin, also known generically as clonazepam. Other serious side effects of Klonopin overdose include confusion, impaired coordination and coma.

NAMI states that people who take Klonopin should not drink alcohol or use illegal drugs. The interactions between Klonopin and other substances lead to increases in the adverse effects of Klonopin and decreases in its beneficial effects. The combination of Klonopin and alcohol puts users at an increased risk for accidental overdose.

Overdoses of the drug are reversible with the use of a medicine known as flumazenil, according to NAMI. Only doctors can decide if treatment with flumazenil is necessary before they administer it.

Learn More
Sources:

Related Questions

  • Q:

    What happens during an insulin overdose?

    A:

    During an insulin overdose, a person is likely to experience anxiety, confusion, extreme hunger, trembling hands, sweating and fatigue, according to WebMD. These are symptoms of hypoglycemia or low blood sugar, which results from an insulin overdose.

    Full Answer >
    Filed Under:
  • Q:

    What is Clonazepam?

    A:

    According to MedicineNet, clonazepam is an anti-anxiety drug in the same category as other benzodiazepines, such as Valium, Xanax and Ativan. Clonazepam is also effective in preventing seizures and is used in conjunction with seizure medication. The brand name for clonazepam is Klonopin, and it is available by prescription only.

    Full Answer >
    Filed Under:
  • Q:

    Can you overdose on zinc?

    A:

    Taking excessive amounts of zinc supplements can cause minor health problems, according to the National Institutes of Health. Symptoms of a zinc overdose include nausea, loss of appetite, vomiting, stomach cramps, headaches and diarrhea.

    Full Answer >
    Filed Under:
  • Q:

    Can you overdose on penicillin?

    A:

    It is possible to overdose on penicillin. Taking more than the recommended dosage of the antibiotic, which is commonly used to treat bacterial infections like ear infections and respiratory infections, can cause adverse health effects.

    Full Answer >
    Filed Under:

Explore